Rokhlin dimension: Obstructions and permanence properties

Ilan Hirshberg, N. Christopher Phillips

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

This paper is a further study of finite Rokhlin dimension for actions of finite groups and the integers on C*-algebras, intro- duced by the first author, Winter, and Zacharias. We extend the definition of finite Rokhlin dimension to the nonunital case. This def- inition behaves well with respect to extensions, and is sufficient to establish permanence of finite nuclear dimension and Z-absorption. We establish K-theoretic obstructions to the existence of actions of finite groups with finite Rokhlin dimension (in the commuting tower version). In particular, we show that there are no actions of any non- trivial finite group on the Jiang-Su algebra or on the Cuntz algebra O with finite Rokhlin dimension in this sense.

Original languageEnglish
Pages (from-to)199-236
Number of pages38
JournalDocumenta Mathematica
Volume20
Issue number2015
StatePublished - 1 Jan 2015

Fingerprint

Dive into the research topics of 'Rokhlin dimension: Obstructions and permanence properties'. Together they form a unique fingerprint.

Cite this